3 doctors weighed in:

I am thalassemia and on cholesterol meds and getting severe foot and leg cramps. Someone said to take co q-10 but with my thalassemia is this safe.?

3 doctors weighed in
Dr. Jeffrey Kass
Podiatry
1 doctor agrees

In brief: It is an excellent

Idea to take co-q10 when on cholesterol meds but at this point you need to discuss with your doc stopping the meds for a while as this may be the cause (cholesterolmeds that is).
I recommend discussing with your doc before doing anything. Other causes of camps could be low magnesium or potassium but when they are severe.....I would look at thos choleserol meds..As the cause.

In brief: It is an excellent

Idea to take co-q10 when on cholesterol meds but at this point you need to discuss with your doc stopping the meds for a while as this may be the cause (cholesterolmeds that is).
I recommend discussing with your doc before doing anything. Other causes of camps could be low magnesium or potassium but when they are severe.....I would look at thos choleserol meds..As the cause.
Dr. Jeffrey Kass
Dr. Jeffrey Kass
Thank
Dr. Yash Khanna
Family Medicine

In brief: Co Q-10 is safe

Co q-10 is safe to take if you have thalassemia.

In brief: Co Q-10 is safe

Co q-10 is safe to take if you have thalassemia.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
33 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors